# SDR SWAA2018073123894

- Difficulty date: July 8, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 39,024 hours, 18,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 144A7713
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STIFFENER CORRODED AT BS 719, RBL 63.  REPAIRED STIFFENER IAW ER AND EA.
